| Model Number |
FEM12040 |
| Medical Device Problem Codes |
Positioning Failure (1158); Material Perforation (2205); Misfire (2532)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device was returned to bd for evaluation.The investigation was identified for misfire and material perforation.Based on the information provided, the definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem12040 endovascular stent graft allegedly experienced failure to deploy, misfire, and material perforation.This information was received from one source.This malfunction did involve a patient with no patient injury.The patient was a (b)(6) year old female and weight was not reported.